# SDR DXTA2023102698800

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N160QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9475
- Aircraft time: 11,607 hours, 4,346 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: 10719B0IE0I
- Part serial: ILII2372C
- Condition: Faulted
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, WHILE USING THE MICROWAVE, THERE WAS AN AUDIBLE POP, THE MICROWAVE WENT DARK AND THERE WAS AN ELECTRICAL SMELL. AFTER LANDING THE MICROWAVE CB ON THE CES IS LOCKED, AND NONE OF THE OUTLETS IN THE GALLEY OR CREW REST AREA WORK.  R&R THE ACPDE#5 DUE TO MICROWAVE INOP DURING FLIGHT. OPERATIONAL CHECKS ARE GOOD. WORK DONE IAW BOMBARDIER BD-700 9475 SMM 24-52-52.
